Alert archive / Tennessee / Special Weather Statements in 2014

Special Weather Statement, NWS Nashville, TN

April 27, 2014Cannon County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this special weather statement at Apr 27, 2014, 2:08 PM CDT for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 2:08 PM CDT (19:08 UTC)
Expired
Apr 27, 2014, 2:45 PM CDT
In force
37 min
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 41 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS84 KOHX 271908
SPSOHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
208 PM CDT SUN APR 27 2014

TNZ028-062-063-077-271945-
CANNON-COFFEE-RUTHERFORD-WILSON-
208 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...COFFEE...RUTHERFORD AND
WILSON COUNTIES...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALTERHILL TO 14
MILES SOUTHWEST OF WOODBURY...MOVING NORTH AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LASCASSAS...BEECHGROVE...
WALTERHILL...MURFREESBORO...CEDARS OF LEBANON STATE PARK...
BRADYVILLE...READYVILLE...LEBANON...MILTON...WOODBURY...TUCKERS
CROSSROADS AND WATERTOWN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR. IF YOU HEAR 
THUNDER...SEEK SHELTER IMMEDIATELY. 

LAT...LON 3622 8615 3582 8598 3559 8621 3579 8642
      3601 8641 3629 8636

$$

13

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 27, 12:27 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 27, 12:27 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT SUN APR 27 2014

.UPDATE...FOR AVIATION.

&&

.AVIATION...
18Z TAFS..A WARM FRONT LIFTING ACROSS THE REGION WILL PRODUCE SCT
TSRA THIS AFTERNOON...SO INCLUDED TEMPO GROUPS FOR CKV AND BNA.
OUTSIDE THE TSRA...VFR CONDITIONS WITH SOUTH WINDS GUSTING TO
20KT AT TIMES. FOR TONIGHT...ANOTHER BATCH OF TSRA IS EXPECTED TO
COME IN LATE NIGHT...MAINLY AROUND CKV AND BNA.

MONDAY WILL BRING POTENTIAL FOR SOME SEVERE THUNDERSTORMS ACROSS
THE AREA...MAINLY AFTERNOON AND EVENING.

13

&&

.PREV DISCUSSION... /ISSUED 943 AM CDT SUN APR 27 2014/

MESOSCALE UPDATE...
LEADING STRATIFORM MCS CURRENTLY SPANNING FROM MEMPHIS TO JACKSON
MS APPEARS TO BE LARGELY DRIVEN PARTIALLY BY AN EMBEDDED SHORTWAVE
DISTURBANCE WITHIN THE H5 UPPER RIDGE OVER THE TN VALLEY AS WELL
AS AMPLE MID LEVEL MOISTURE CONVERGENCE AS EVIDENT BY SPEED
CONVERGENCE AT 850 MB AND 700 MB VIA SPC MESOANALYSIS. THE RAIN
SHIELD OF THIS COMPLEX WILL BEGIN TO ENTER THE EXTREME SW MID
STATE IN THE NEXT 2-3 HOURS.

IN THE MEANTIME...TEMPERATURES WERE QUICKLY RISING INTO THE LOWER
70S AT 14Z. DEWPOINTS HAVE ALREADY RISEN 8 DEGREES IN THE LAST 6
HOURS SO IF THAT TREND CONTINUES...SHOULD SEE DEWS AROUND 60 BY
THE TIME THE WARM FRONT ARRIVES IN THE MID STATE. INTERROGATION OF
FORECAST SOUNDINGS SHOW CAPE VALUES OVER 1500 J/KG AND MOST WELL
OVER THAT BY 21Z. DEEP LAYER SHEAR IS NOT ALL THAT IMPRESSIVE
OTHER THAN ALONG THE FRONT ITSELF. HOWEVER...PWATS ARE PROGGED IN
THE 1.5 INCH RANGE...AND WITH PLENTY OF CONVECTIVE ENERGY AND WARM
FRONTAL LIFT...AREAS OF VERY HEAVY RAINS AND FREQUENT LIGHTNING LOOK
LIKELY THIS AFTERNOON. MARGINALLY SEVERE HAIL HAS BEEN REPORTED
DOWN IN MS AND THINK THAT THREAT WILL BE SIMILAR HERE.
ALSO...WHILE THE LOW LEVEL ENVIRONMENT IS CONDUCIVE FOR STRAIGHT
LINE WINDS AS WELL...CONTINUED MOISTURE ADVECTION SHOULD HOPEFULLY
DECREASE THAT THREAT OVER THE NEXT COUPLE HOURS. THINK GUSTY WIND
POTENTIAL OF UP TO 50 MPH COULD BE POSSIBLE.

PREV DISCUSSION... /ISSUED 321 AM CDT SUN APR 27 2014/

SUMMARY...

AFTER A VERY QUIET START TO THE SPRING SEVERE WEATHER SEASON...A
DEEP AND SLOW MOVING UPPER LEVEL SYSTEM WILL PRESENT MULTIPLE
CHANCES FOR SEVERE WEATHER HERE IN MIDDLE TENNESSEE.  STARTING
TONIGHT AND LASTING THROUGH TUESDAY...EACH DAY WILL LIKELY PROVIDE
US NEW AND DIFFERENT THUNDERSTORM MODES...BUT WITH THE INTENSITY OF
THIS SYSTEM...HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE.
FLASH FLOODING WILL ALSO BE A CONCERN STARTING MONDAY AND LASTING
THROUGH TUESDAY AS GROUNDS FINALLY SATURATE.

SHORT TERM /THROUGH 12Z MONDAY/...

WHILE THE TORNADO THREAT WILL BE LOWER FOR THIS FIRST ROUND OF
SEVERE WEATHER POTENTIAL...THAT DOESN'T NEGATE THE DAMAGING WIND AND
HAIL THREAT LATER TONIGHT.  STARTING THIS MORNING...THE UPPER LEVEL
SYSTEM THAT WILL PLAGUE US OVER THE NEXT SEVERAL DAYS HAS ALREADY
DEVELOPED.  RAPID CYCLOGENESIS HAS ALSO ALREADY STARTED JUST LEE OF
THE ROCKIES AND A 986MB SURFACE LOW IS PRESENT OVER THE CENTRAL
PLAINS.  AS THIS LOW CONTINUES TO DEEPEN AND SHIFT EASTWARD
TODAY...A WARM FRONT WILL SURGE NORTHWARD AND BLANKET THE AREA WITH
RICH MOIST AIR.  DEW POINTS IN THE 60S AND AMPLE LIFT WILL ALLOW FOR
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON.  WHILE WE
ARE NOT EXPECTING ANY SEVERE WEATHER AS THE WARM FRONT PASSES
THROUGH MIDDLE TENNESSEE TODAY...SCATTERED THUNDERSTORMS WILL BE
LIKELY WITH BREEZY SOUTHERLY WINDS EVEN OUTSIDE THUNDERSTORMS.  THE
AREAL COVERAGE OF THESE THUNDERSTORMS WILL LIKELY ALLOW FOR A
RESPITE IN ACTIVITY DURING THE EARLY EVENING HOURS...BUT WE WILL
HAVE TO QUICKLY SHIFT OUR ATTENTION UPSTREAM.  ONGOING SEVERE
WEATHER OVER ARKANSAS AND MISSOURI...WHICH WILL LIKELY BE IN THE
FORM OF SUPERCELLULAR ACTIVITY...IS EXPECTED TO DEVELOP INTO A LINE
OF SHOWERS AND THUNDERSTORMS JUST WEST OF THE MISSISSIPPI RIVER.
THIS LINE IS LIKELY TO HOLD TOGETHER...PUSHING EASTWARD...AND AS WE
NEAR THE MIDNIGHT HOUR THIS WILL PROBABLY BE OUR FIRST SHOT AT
SEVERE WEATHER.  ATTM...IT IS UNCLEAR HOW FAR EAST THIS QLCS WILL BE
ABLE TO MAKE IT TONIGHT SO THE BEST CHANCES FOR SEVERE WEATHER WILL
BE WEST OF INTERSTATE 65 WHERE DAMAGING WINDS AND HAIL WILL BE
POSSIBLE.  AS IS THE CASE WITH MOST QLCS-TYPE SYSTEMS...THE TORNADO
THREAT IS NOT ZERO...BUT DAMAGING WINDS WILL BE MORE LIKELY.

LONG TERM /AFTER 12Z MONDAY/...

EXPECT SCT-NMRS SHRA/TSRA ONGOING AT 12Z TO GRADUALLY WEAKEN
DURING THE MORNING WITH A LULL IN THE PCPN THRU MID-AFTN. IT IS
THIS LULL...AND THE ATMOS ABILITY TO RELOAD DURING THE LULL...THAT
WILL WEIGH HEAVILY ON THE MAGNITUDE OF THE SVR WEATHER WE RECEIVE
LATER IN THE DAY/EVE. MOST LIKELY SCENARIO AT THIS POINT IS THAT
THERE WILL BE SIGNIFICANT AIRMASS RECOVERY WITH TEMPS APPROACHING
80 AT MANY LOCATIONS. WITH DWPTS WELL INTO THE 60S WE'LL SEE
MUCAPES IN EXCESS OF 2000 J/KG AND BE PRIMED FOR SIGNIFICANT SVR
WX OVER MUCH OF THE AREA. THERE WILL BE PLENTY OF LLVL WIND SHEAR
AS A 50+KT H8 JET SURGES IN DURING THE AFTN.  INITIAL STORM MODE
SHOULD FAVOR SUPERCELLS WITH FAIRLY HIGH TORNADO POTENTIAL
INCLUDING LONG TRACK/STRONG. ACTIVITY LIKELY WILL GRADUALLY BECOME
MORE CLUSTERED/LINEAR AS FLOW BECOME MORE UNIDIRECTIONAL MON NGT
BUT SVR THREAT WILL PERSIST.

SVR WX POTNL CONTINUES INTO TUE BUT IT LOOKS TO BE HIGHLY
DEPENDENT ON THE EVOLUTION OF CONVECTIVE SYSTEMS MON NGT. STILL IS
LIKELY THAT TSRA WL REDVLP AHEAD AS THE MAIN COLD FRONT AND A WAVE
OF LPRES APPRCH. IF THE GFS IS RIGHT 50KT LLJ WL SURGE ACRS THE
UPPER CUMBERLAND DURING THE AFTN AND WITH SOME INSTABILITY IN
PLACE THE THREAT FOR SVR STORMS WOULD BE PRETTY HIGH. THE EURO IS
NOW CONFINING THE LLJ TO FAR SOUTHERN TN AND AL AND SUGGESTS A
MUCH LOWER SVR THREAT. SPC HAS REMOVED ALMOST ALL OF MIDDLE TN
FROM ANY CATEGORICAL OUTLOOK BUT WE WL CONTINUE TO MENTION SVR
POTNL...ESPLY IN THE EAST/SOUTH. LOOKS LIKE MOST OF THE PRECIP
WILL END BY 12Z WED AS THE FRONT MOVES THRU USHERING IN A MUCH
CALMER WX PATTERN FOR THE REST OF THE WEEK.

HYDROLOGY...

3 TO LOCALLY 5 INCHES OF RAIN IS EXPECTED THROUGH TUESDAY NIGHT AS
WAVES OF THUNDERSTORMS AFFECT THE MID-STATE. WE'VE BEEN
RELATIVELY DRY OF LATE...RIVERS ARE DOWN...AND FFG VALUES ARE
RUNNING PRETTY HIGH SO WE CAN HANDLE A FAIR AMOUNT OF RAIN. THAT
SAID...RAINFALL RATES LATE MON/MON NGT WILL BE HIGH IN A VERY
FAVORABLE PE REGIME. FLASH FLOODING WILL BE POSSIBLE WHERE STORMS
PERSIST AND SOME MINOR FLOODING ON SOME OF OUR TRIBUTARIES IS ALSO
PSBL.

ESF WILL BE ISSUED THIS MORNING TO ADDRESS FLASH FLOOD AND
LOCALIZED TRIBUTARY FLOODING THREAT THROUGH TUESDAY. FLASH FLOOD
WATCHES WILL LIKELY BE NEEDED AT SOME POINT...MOST LIKELY LATE
MONDAY INTO MONDAY NIGHT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 27, 8:25 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
825 AM CDT SUN APR 27 2014

...CORRECTED WORDING...

TNZ005>011-023>034-056>066-075-077>080-093>095-281015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
825 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND WEST OF INTERSTATE 65
THIS AFTERNOON AS A WARM FRONT LIFTS INTO THE REGION. THE THREAT FOR
SEVERE STORMS WILL CONTINUE TONIGHT AS ADDITIONAL THUNDERSTORMS MOVE
INTO MIDDLE TENNESSEE FROM THE WEST. MAIN CONCERNS WILL BE DAMAGING
STRAIGHT LINE WINDS AND HAIL. ISOLATED TORNADOES CANNOT BE RULED
OUT. LOCALIZED FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE WEATHER POTENTIAL WILL INCREASE MONDAY AND MONDAY NIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE
TENNESSEE. TORNADOES...DAMAGING WIND GUSTS...AND HAIL ARE ALL
POSSIBLE DURING THIS PERIOD.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY...ESPECIALLY
DURING THE AFTERNOON AS A COLD FRONT PASSES THROUGH THE STATE.
DAMAGING STRAIGHT LINE WINDS WILL TO BE THE MAIN THREAT ON
TUESDAY...MAINLY FOR SOUTHERN AND EASTERN PORTIONS OF MIDDLE
TENNESSEE.

IN ADDITION TO THE SEVERE WEATHER...FLASH FLOODING IS ALSO A THREAT.
2 TO 4 INCHES OF RAIN IS EXPECTED FROM LATE SUNDAY THROUGH
TUESDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THEREFORE...SOME
FLASH FLOODING IS POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT
THIS ACTIVE PERIOD. A FULL MTEARS AMATEUR RADIO ACTIVATION IS
LIKELY SOMETIME DURING THE DAY MONDAY AS WELL.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27/13

In the hours before

Special weather statement, Apr 27, 9:52 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
952 AM CDT SUN APR 27 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-280000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
952 AM CDT SUN APR 27 2014

...MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE THE NEXT FEW DAYS...

AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL
FOR SEVERE WEATHER TO THE MID STATE THREE DAYS IN A ROW...STARTING
THIS AFTERNOON...

A WARM FRONT WAS PRODUCING STRONG TO SEVERE THUNDERSTORMS FROM
ARKANSAS INTO MISSISSIPPI THIS MORNING. THIS FRONT WILL LIFT QUICKLY
ACROSS MID TENNESSEE THIS AFTERNOON...BRINGING A GOOD CHANCE FOR
THUNDERSTORMS. MUCH MORE HUMID AND UNSTABLE AIR WILL ARRIVE THIS
AFTERNOON...AND THIS WILL CONTRIBUTE TO THE POTENTIAL FOR SOME
ISOLATED SEVERE STORMS. MAIN CONCERNS FOR THIS AFTERNOON
ARE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND VERY
HEAVY DOWNPOURS. ALTHOUGH THE THREAT IS LOW...AN ISOLATED TORNADO
CANNOT BE RULED OUT. THE MAIN AREAS IMPACTED THIS AFTERNOON WILL BE
ALONG AND WEST OF INTERSTATE 65.

FOR TONIGHT...ADDITIONAL THUNDERSTORMS WILL MOVE IN FROM THE WEST
WITH THE THREAT OF SEVERE STORMS CONTINUING. THESE THUNDERSTORMS ARE
EXPECTED TO MOVE INTO THE MID STATE TOWARD MIDNIGHT AND MAY
CONTINUE INTO EARLY MONDAY MORNING. ALL TYPES OF SEVER WEATHER ARE
POSSIBLE...BUT THE MAIN CONCERNS FOR TONIGHT WILL BE DAMAGING WIND
GUSTS AND LOCALIZED HEAVY RAINFALL.

BY MONDAY AFTERNOON...VERY WARM...HUMID AND UNSTABLE CONDITIONS WILL
BE IN PLACE AS MORE THUNDERSTORMS ERUPT AGAIN ACROSS THE REGION.
CONFIDENCE IS INCREASING FOR A MAJOR OUTBREAK OF SEVERE WEATHER
ACROSS ALL OF MIDDLE TENNESSEE...INCLUDING TORNADOES... DAMAGING
WIND GUSTS AND LARGE HAIL. THESE THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE MONDAY EVENING...AND CONTINUE INTO THE LATE
NIGHT HOURS.

ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE
WEATHER. FOR TUESDAY...THE GREATEST THREAT WILL BE OVER THE FAR
SOUTHERN COUNTIES AND THE CUMBERLAND PLATEAU. DAMAGING STRAIGHT
LINE WINDS AND HAIL APPEAR TO BE THE MAIN THREATS AT THIS TIME.

IN ADDITION TO THE SEVERE WEATHER THREAT...FLASH FLOODING IS ALSO
A DISTINCT POSSIBILITY. ESTIMATED STORM TOTAL PRECIPITATION
AMOUNTS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES ACROSS ALL OF
MIDDLE TN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST
CHANCE FOR FLASH FLOODING IMPACTS WILL OCCUR MONDAY NIGHT AND INTO
TUESDAY. FOR MORE INFORMATION ON THE FLASH FLOOD THREAT...PLEASE
REFER TO OUR HYDROLOGIC OUTLOOK DISCUSSION (ESF).

THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA
WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR
YOU AND YOUR FAMILY TO FOLLOW IF YOU COME UNDER A TORNADO OR SEVERE
THUNDERSTORM WARNING AT SOME POINT TODAY THROUGH
TUESDAY.

27/13
Special weather statement, Apr 27, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
208 PM CDT SUN APR 27 2014

TNZ028-062-063-077-271945-
CANNON-COFFEE-RUTHERFORD-WILSON-
208 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...COFFEE...RUTHERFORD AND
WILSON COUNTIES...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALTERHILL TO 14
MILES SOUTHWEST OF WOODBURY...MOVING NORTH AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LASCASSAS...BEECHGROVE...
WALTERHILL...MURFREESBORO...CEDARS OF LEBANON STATE PARK...
BRADYVILLE...READYVILLE...LEBANON...MILTON...WOODBURY...TUCKERS
CROSSROADS AND WATERTOWN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR. IF YOU HEAR
THUNDER...SEEK SHELTER IMMEDIATELY.

LAT...LON 3622 8615 3582 8598 3559 8621 3579 8642
      3601 8641 3629 8636

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:42 PM CDTSpecial Weather StatementOHXTrousdale33 min
Apr 27, 3:10 PM CDTSpecial Weather StatementOHXSumner35 min

Nearby

Special Weather Statements in Tennessee, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.